MAUDE Adverse Event Report: OMNILIFE SCIENCE INC. APEX KNEE; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

OMNILIFE SCIENCE INC. APEX KNEE; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number KC-40358
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/04/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) initial report: the device manufacturing records will be located and reviewed.Conclusions will be provided in a supplemental report.Additional information, such as operative notes, patient activity level, medical history and weight, if patient experienced any traunma and an update on the patient was requested in order to perform the investigation.If provided they will be summarized in a supplemental report.Note: the submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.This report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.
 
Event or Problem Description
Apex revision after approximatively 7 years due to instability (patient dislocated going upstairs).
 
Additional Manufacturer Narrative
A complaint was initiated for a patient who underwent a knee revision surgery on (b)(6) 2023.The original surgery date is on (b)(6) 2016.The reason for revision is reported instability/patella dislocation.During the revision, insert, patella and bolt were removed and replaced with new components.The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.According to the intake form, the products are not available for return and evaluation.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.Below is a summary of the documentation investigation: ref: kc-40358 patella lot number: 23811, date of manufacture: 06/30/2016, date of expiration: 06/30/2021, sterile batch: ols164047, ref: kc-20410 tibial insert size 4 ,10mm lot number: 20617, date of manufacture: 06/30/2015, date of expiration: 06/30/2020, sterile batch: ols154044, ref: kp-20010 retaining bolt lot number: 21967, date of manufacture: 10/31/2015, date of expiration: 10/31/2020, sterile batch: ols154088 cause cannot be determined.Revision surgeries have many variables including numerous patient conditions that contribute to the event taking place.No action was taken as a result of this complaint.This report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
APEX KNEE
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
OMNILIFE SCIENCE INC.
480 paramount drive
raynham MA 02767
Manufacturer (Section G)
OMNILIFE SCIENCE INC.
480 paramount drive
raynham MA 02767
Manufacturer Contact
jamie demedeiros
480 paramount drive
raynham, MA 02767
MDR Report Key16681880
Report Number1226188-2023-00099
Device Sequence Number12759738
Product Code JWH
UDI-Device Identifier00841690101970
UDI-Public00841690101970
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K060192
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKC-40358
Device Catalogue NumberKC-40358
Device Lot Number23811
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/04/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2023
Supplement Date Received by Manufacturer04/04/2023
Initial Report FDA Received Date04/05/2023
Supplement Report FDA Received Date10/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/30/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX BOLT - MODEL 20010 LOT 21967.; APEX PS INSERT SIZE 4 - MODEL KP-20410 LOT 20617.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight162 KG